Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 102, NWS Wichita, KS

June 1, 20074 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 1, 2007, 3:48 AM CDT for 4 counties in Kansas. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2007, 3:48 AM CDT (08:48 UTC)
Expired
Jun 1, 2007, 4:45 AM CDT
In force
57 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 138 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:07 AM CDTTSTM WND GST 60Mound Valley, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 10:24 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
210 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1536 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 010848
SVRICT
KSC099-125-133-205-010945-
/O.NEW.KICT.SV.W.0102.070601T0848Z-070601T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
348 AM CDT FRI JUN 1 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LABETTE COUNTY IN SOUTHEAST KANSAS.
  EASTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS.
  NEOSHO COUNTY IN SOUTHEAST KANSAS.
  EASTERN WILSON COUNTY IN SOUTHEAST KANSAS.

* UNTIL 445 AM CDT.

* AT 343 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  BENEDICT TO PARSONS TRI CITY AIRPORT TO DEARING...AND MOVING EAST
  AT 45 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ALTAMONT...ALTOONA...ANGOLA...BARTLETT...BENEDICT...BUFFALO...
  CHANUTE...CHERRYVALE...CHETOPA...COFFEYVILLE...COFFEYVILLE
  AIRPORT...DEARING...DENNIS...EARLTON...EDNA...ERIE...GALESBURG...
  LABETTE...LIBERTY...MOUND VALLEY...NEODESHA...OSWEGO...PARSONS...
  PARSONS TRI CITY AIRPORT...ST. PAUL...STARK...THAYER...SOUTH
  MOUND...CHANUTE AIRPORT.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3772 9581 3734 9569 3699 9576 3700 9506
      3773 9508

$$

HOWERTON
3 follow-up statements
000 
WWUS53 KICT 010903
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
403 AM CDT FRI JUN 1 2007

KSC099-125-133-205-010945-
/O.CON.KICT.SV.W.0102.000000T0000Z-070601T0945Z/
WILSON KS-NEOSHO KS-MONTGOMERY KS-LABETTE KS-
403 AM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LABETTE...
EASTERN MONTGOMERY...NEOSHO AND EASTERN WILSON COUNTIES UNTIL 445 AM
CDT...

AT 358 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CHANUTE AIRPORT TO DENNIS TO ANGOLA...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR EDNA BY 410 AM CDT.
  NEAR ERIE BY 415 AM CDT.
  NEAR ST. PAUL BY 420 AM CDT.
  NEAR OSWEGO BY 425 AM CDT.
  NEAR CHETOPA BY 430 AM CDT.

THE TOWNS OF EARLTON...ANGOLA...DENNIS...SOUTH MOUND...LABETTE AND 
STARK ARE ALSO IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN KANSAS.

LAT...LON 3772 9581 3734 9569 3699 9576 3700 9506
      3773 9508

$$

JAKUB
000 
WWUS53 KICT 010920
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
420 AM CDT FRI JUN 1 2007

KSC125-205-010930-
/O.CAN.KICT.SV.W.0102.000000T0000Z-070601T0945Z/
WILSON KS-MONTGOMERY KS-
420 AM CDT FRI JUN 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY AND WILSON COUNTIES
HAS BEEN CANCELLED...

AT 418 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN KANSAS.

LAT...LON 3771 9552 3701 9552 3700 9506 3773 9508

$$

KSC099-133-010945-
/O.CON.KICT.SV.W.0102.000000T0000Z-070601T0945Z/
NEOSHO KS-LABETTE KS-
420 AM CDT FRI JUN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LABETTE AND
NEOSHO COUNTIES UNTIL 445 AM CDT...

AT 418 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF STARK TO 6 MILES SOUTHEAST OF SOUTH MOUND TO
BARTLETT...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR OSWEGO BY 425 AM CDT.
  NEAR CHETOPA BY 430 AM CDT.

THE TOWNS OF LABETTE...SOUTH MOUND AND STARK ARE ALSO IN THE PATH OF
THIS LINE OF SEVERE THUNDERSTORMS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN KANSAS.

LAT...LON 3771 9552 3701 9552 3700 9506 3773 9508

$$

JAKUB
000 
WWUS53 KICT 010937
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
436 AM CDT FRI JUN 1 2007

KSC099-133-010946-
/O.EXP.KICT.SV.W.0102.000000T0000Z-070601T0945Z/
NEOSHO KS-LABETTE KS-
436 AM CDT FRI JUN 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR LABETTE AND NEOSHO COUNTIES 
HAS BEEN CANCELED...

AT 433 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED.

LAT...LON 3771 9552 3701 9552 3700 9506 3773 9508

$$

JAKUB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:20 AM CDT, 28 minutes earlier.

Area forecast discussion, Jun 1, 3:20 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
320 AM CDT FRI JUN 1 2007

.DISCUSSION...

MAIN FORECAST CHALLENGES CENTER AROUND THE THUNDERSTORM AND HEAVY RAINFALL
CHANCES FOR THE NEXT COUPLE DAYS.

TODAY-TONIGHT:
THE SQUALL LINE THAT TRACKED THROUGH CENTRAL AND SOUTHEAST KANSAS
OVERNIGHT LEAVES BEHIND MANY BOUNDARIES FOR CONVECTIVE INITIATION
TODAY. CONFIDENCE IS LOW AS TO WHERE THUNDERSTORMS WILL DEVELOP
TODAY. HOWEVER...EXPECT THAT THE COLD FRONT WILL BE THROUGH PART OF
CENTRAL KANSAS AT LEAST...AND MOISTURE AND DYNAMICS WILL BE FOCUSED
SOUTHEAST OF THERE SO WE EXPECT THAT ROUGHLY NORTHWEST OF A SALINA
TO GREAT BEND LINE SHOULD REMAIN DRY TODAY AT LEAST.

DESPITE CONFIDENCE IN TODAYS CONVECTION INITIATION LOCATION BEING
LOW...CONFIDENCE IS HIGH THAT PARTS OF SOUTH CENTRAL AND ALL OF
SOUTHEAST KANSAS WILL SEE THUNDERSTORMS THIS AFTERNOON AND THIS
EVENING. THE THREATS WILL BE HEAVY RAINFALL AGAIN...AS WELL AS
STRONG WINDS.

WHILE WE PLAN TO CANCEL THE FLASH FLOOD WATCH FOR PARTS OF CENTRAL
KANSAS COUNTIES...WE WILL EXPAND THE WATCH FURTHER SOUTHEAST AND
EXTEND IT THROUGH 1AM SATURDAY. CONFIDENCE IS LOWER WITH
RENO...KINGMAN AND HARPER COUNTIES FOR THIS WATCH...BUT WITH THE
HEAVY RAINFALL THAT AREA HAS RECEIVED ALREADY AND A RISK FOR MORE
TODAY/TONIGHT...WILL INCLUDE THEM FOR NOW.

SATURDAY-SUNDAY:
CHANCES FOR SOME SCATTERED THUNDERSTORMS CONTINUE FOR SATURDAY
ACROSS SOUTHERN KANSAS...BEFORE THE FRONT MAKES IT THROUGH THE
FORECAST AREA. LOOKS LIKE SUBSIDENCE WILL TAKE OVER BY SATURDAY
NIGHT...THEREFORE REMOVED PRECIPITATION CHANCES FOR THAT TIME.

MONDAY-THURSDAY:
ATTENTION WAS FOCUSED ON SHORT TERM...THEREFORE NO SIGNIFICANT
CHANGES WERE MADE TO THIS TIME FRAME.

SCHRECK

&&

.AVIATION...
06Z TAFS...MAIN CONCERN FOR THIS FORECAST IS THUNDERSTORM CHANCES.
FOR THE OVERNIGHT HOURS...THE SQUALL LINE WILL CONTINUE TO MOVE
THROUGH SOUTH CENTRAL AND SOUTHEAST KANSAS...WITH WIND GUSTS TO 50
MPH AND SMALL HAIL POSSIBLE. THERE IS ANOTHER CHANCE FOR
THUNDERSTORMS FRIDAY AFTERNOON AND EVENING ALONG AND AHEAD OF THE
COLD FRONT...ESPECIALLY OVER SOUTH CENTRAL AND SOUTHEAST KANSAS.
WITH TIMING UNCERTAIN AT THIS TIME...WENT WITH VICINITY THUNDER
FOR KCNU ONLY.

SCHRECK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    77  61  81  61 /  70  40  20  10
HUTCHINSON      75  59  82  60 /  40  30  10  10
NEWTON          76  60  81  60 /  70  40  20  10
ELDORADO        78  62  80  60 /  70  50  20  10
WINFIELD-KWLD   78  63  81  61 /  70  50  30  10
RUSSELL         74  55  81  59 /  20  10  10  10
GREAT BEND      74  56  81  60 /  20  10  10  10
SALINA          75  57  81  59 /  60  20  10  10
MCPHERSON       75  59  81  60 /  50  30  10  10
COFFEYVILLE     78  63  80  61 /  70  50  40  10
CHANUTE         78  63  80  61 /  70  50  30  10
IOLA            78  63  80  61 /  70  50  30  10
PARSONS-KPPF    78  63  80  61 /  70  50  40  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ049-051-052-067-
068.

FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ053-069>072-082-
083-091>096-098>100.

&&
Hazardous weather outlook, May 31, 4:26 PM CDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
426 PM CDT THU MAY 31 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-012230-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
426 PM CDT THU MAY 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

ONE OR MORE CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO MOVE OR DEVELOP INTO PORTIONS OF CENTRAL AND SOUTH
CENTRAL KANSAS THIS EVENING AND TONIGHT. SOME OF THE STORMS MAY
BE SEVERE...PRODUCING DAMAGING WIND GUSTS OF 60 TO 80 MPH...AND
HAIL UP TO THE SIZE OF HALF DOLLARS. ADDITIONALLY...AREAS OF
HEAVY RAINFALL WILL BE POSSIBLE...WHICH MAY LEAD TO MORE FLOODING
CONCERNS. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR MORE
DETAILS ON THE FLOODING POTENTIAL.

THE SEVERE THUNDERSTORM THREAT SHOULD STAY CONFINED TO AREAS
GENERALLY ALONG AND WEST OF THE KANSAS TURNPIKE MAINLY BEFORE 1
AM. THE THREAT FOR HEAVY RAINFALL COULD CONTINUE ALL NIGHT...AND
MAY REACH INTO PORTIONS OF SOUTHEAST KANSAS. ADDITIONALLY...A FEW
STRONG STORMS CAPABLE OF SMALL HAIL AND GUSTY WINDS WILL BE
POSSIBLE INTO SOUTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CONTINUED STRONG STORMS WITH THE POTENTIAL FOR SMALL HAIL...GUSTY
WINDS...HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE ON
FRIDAY...AS A COLD FRONT SLOWLY PROGRESSES ACROSS THE AREA. REFER
TO THE LATEST FLASH FLOOD WATCH FOR MORE DETAILS ON THE FLOODING
POTENTIAL.

THUNDERSTORM CHANCES MAY CONTINUE FOR FRIDAY NIGHT THROUGH
SATURDAY NIGHT ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST
KANSAS. THE THREAT FOR A FEW STRONG STORMS ALONG WITH HEAVY RAIN
AND LOCALIZED FLOODING MAY CONTINUE...ESPECIALLY ON FRIDAY NIGHT
AND EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT
FOR AREAS MAINLY ALONG AND WEST OF THE KANSAS TURNPIKE.
ADDITIONALLY...REPORTS OF HEAVY RAINFALL AMOUNTS AND FLOODING
WOULD BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

REC/BDK/ADK

In the hours before

Local storm report, Jun 1, 3:05 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
305 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 AM     TSTM WND GST     SEDAN                   37.13N 96.18W
06/01/2007  E60 MPH          CHAUTAUQUA         KS   LAW ENFORCEMENT

&&

CDJ
Special weather statement, Jun 1, 3:07 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
307 AM CDT FRI JUN 1 2007

KSZ070-071-095-010830-
GREENWOOD-WILSON-WOODSON-
307 AM CDT FRI JUN 1 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR EASTERN GREENWOOD...EXTREME NORTHWEST WILSON AND
WOODSON COUNTIES...

AT 303 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF FALL RIVER...OR 17 MILES
SOUTHEAST OF EUREKA...AND MOVING NORTHEAST AT 35 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

HOWERTON
Local storm report, Jun 1, 3:19 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
319 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 AM     TSTM WND GST     2 N HOWARD              37.50N 96.26W
06/01/2007  E60 MPH          ELK                KS   LAW ENFORCEMENT

&&

CDJ
Local storm report, Jun 1, 3:25 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
325 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND GST     LONGTON                 37.38N 96.08W
06/01/2007  E60 MPH          ELK                KS   LAW ENFORCEMENT

&&

JMC
Local storm report, Jun 1, 3:41 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
341 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 AM     TSTM WND GST     INDEPENDENCE            37.23N 95.71W
06/01/2007  E60 MPH          MONTGOMERY         KS   TRAINED SPOTTER

            VERY HEAVY RAIN

&&

MJR
Local storm report, Jun 1, 3:46 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
346 AM CDT FRI JUN 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 AM     TSTM WND GST     INDEPENDENCE            37.23N 95.71W
06/01/2007  M57 MPH          MONTGOMERY         KS   MESONET

&&

CDJ

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:30 PM CDTSevere Thunderstorm WarningICTBarton, Russell60 min
May 31, 8:26 PM CDTSevere Thunderstorm WarningICTBarton64 min
May 31, 8:51 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice54 min
May 31, 9:23 PM CDTSevere Thunderstorm WarningICTBarton67 min
May 31, 9:27 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice63 min
May 31, 9:44 PM CDTSevere Thunderstorm WarningICTRice61 min
May 31, 9:50 PM CDTSevere Thunderstorm WarningICTMcPherson55 min
May 31, 10:17 PM CDTSevere Thunderstorm WarningICTHarvey, Reno52 min
May 31, 10:19 PM CDTSevere Thunderstorm WarningICTSaline44 min
May 31, 10:26 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Marion79 min
May 31, 11:18 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion57 min
May 31, 11:49 PM CDTSevere Thunderstorm WarningICTChase71 min
Jun 1, 12:15 AM CDTSevere Thunderstorm WarningICTSedgwick, Sumner60 min
Jun 1, 12:44 AM CDTSevere Thunderstorm WarningICTHarper61 min
Jun 1, 1:21 AM CDTSevere Thunderstorm WarningICTSumner54 min
Jun 1, 1:51 AM CDTSevere Thunderstorm WarningICTCowley, Sumner69 min
Jun 1, 2:40 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk50 min
Jun 1, 2:46 AM CDTFlash Flood WarningICTElk, Greenwood5 hr
Jun 1, 2:54 AM CDTFlash Flood WarningICTWoodson5 hr
Jun 1, 3:14 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson46 min
Jun 1, 3:14 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner61 min
Jun 1, 5:23 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson67 min
Jun 1, 6:26 PM CDTSevere Thunderstorm WarningICTMontgomery, Wilson30 min
Jun 1, 6:44 PM CDTFlash Flood WarningICTElk6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.